# SDR CA110217006

- Difficulty date: February 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Aircraft time: 14,104 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: M390166105L
- Condition: Damaged
- Location: Engine
- Part time: 14,460 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORT POWER LEVER (PLA) STAGGER DURING FLIGHT.  AFTER INVESTIGATION, CHANGED THE MAIN FUEL CONTROL (MFC), P1, 8 PROBE, CHANGE, OVERSPEED GOVERNOR SWAPPED FOR TROUBLESHOOT.  FINALLY, THEY FOUND THAT THE RELAY PN M39016/6-105L, LOCATED AT 6121-K13 AND K14 WAS DAMAGED (PARTIALLY BURNED).
